# SDR F3LA2012003060717

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 30,142 hours, 15,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: MAIN CABIN FLOORBEAM HAS CORROSION AROUND FASTENER HOLES FRAME 66 TO FRAME 68, -Y765. R & R FLOORBEAM IAW SRM 51-42-11, PARAGRAPH 5.
